About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 697151, 6 pages
http://dx.doi.org/10.1155/2013/697151
Research Article

A Note on Various Classes of Compatible-Type Pairs of Mappings and Common Fixed Point Theorems

1Faculty of Mathematics, University of Belgrade, Studentski trg 16, 11000 Beograd, Serbia
2Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia
3Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589 , Saudi Arabia

Received 8 September 2013; Accepted 27 September 2013

Academic Editor: Wei-Shih Du

Copyright © 2013 Zoran Kadelburg et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Jungck, “Commuting mappings and fixed points,” The American Mathematical Monthly, vol. 83, no. 4, pp. 261–263, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Sessa, “On a weak commutativity condition of mappings in fixed point considerations,” Publications de l'Institute Mathematique, vol. 32, no. 46, pp. 149–153, 1982. View at Zentralblatt MATH · View at MathSciNet
  3. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. P. Pant, “Common fixed point theorems for contractive maps,” Journal of Mathematical Analysis and Applications, vol. 226, no. 1, pp. 251–258, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. Jungck, “Common fixed points for noncontinuous nonself maps on nonmetric spaces,” Far East Journal of Mathematical Sciences, vol. 4, no. 2, pp. 199–215, 1996. View at Zentralblatt MATH · View at MathSciNet
  6. R. P. Pant and R. K. Bisht, “Occasionally weakly compatible mappings and fixed points,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 19, no. 4, pp. 655–661, 2012. View at Zentralblatt MATH · View at MathSciNet
  7. M. Aamri and D. El Moutawakil, “Some new common fixed point theorems under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 181–188, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. A. Al-Thagafi and N. Shahzad, “Generalized I-nonexpansive selfmaps and invariant approximations,” Acta Mathematica Sinica, vol. 24, no. 5, pp. 867–876, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. V. Pant and R. P. Pant, “Common fixed points of conditionally commuting maps,” Fixed Point Theory, vol. 11, no. 1, pp. 113–118, 2010. View at Zentralblatt MATH · View at MathSciNet
  10. H. K. Pathak and N. Hussain, “Common fixed points for P-operator pair with applications,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3137–3143, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. N. Hussain, M. A. Khamsi, and A. Latif, “Common fixed points for JH-operators and occasionally weakly biased pairs under relaxed conditions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 6, pp. 2133–2140, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W. Sintunavarat and P. Kumam, “Common fixed point theorems for generalized JH-operator classes and invariant approximations,” Journal of Inequalities and Applications, vol. 2011, article 67, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. R. P. Pant, “Common fixed points of Lipschitz type mapping pairs,” Journal of Mathematical Analysis and Applications, vol. 240, no. 1, pp. 280–283, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. K. Pathak and Deepmala, “Common fixed point theorems for PD-operator pairs under relaxed conditions with applications,” Journal of Computational and Applied Mathematics, vol. 239, pp. 103–113, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. H. Bouhadjera and C. Godet-Thobie, “Common fixed theorems for pairs of subcompatible maps,” http://arxiv.org/abs/0906.3159.
  16. R. K. Bisht and N. Shahzad, “Faintly compatible mappings and common fixed points,” Fixed Point Theory and Applications, vol. 2013, article 156, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. G. Jungck and H. K. Pathak, “Fixed points via ‘biased maps’,” Proceedings of the American Mathematical Society, vol. 123, no. 7, pp. 2049–2060, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H. Bouhadjera and A. Djoudi, “Fixed point for occasionally weakly biased maps,” Southeast Asian Bulletin of Mathematics, vol. 36, no. 4, pp. 489–500, 2012. View at MathSciNet
  19. R. P. Pant and R. K. Bisht, “Common fixed point theorems under a new continuity condition,” Annali dell’ Universita di Ferrara, vol. 58, no. 1, pp. 127–141, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. P. P. Murthy, “Important tools and possible applications of metric fixed point theory,” Nonlinear Analysis, vol. 47, pp. 3479–3490, 2001.
  21. M. A. Al-Thagafi and N. Shahzad, “A note on occasionally weakly compatible maps,” International Journal of Mathematical Analysis, vol. 3, no. 1–4, pp. 55–58, 2009. View at Zentralblatt MATH · View at MathSciNet
  22. G. Jungck and B. E. Rhoades, “Fixed point theorems for occasionally weakly compatible mappings,” Fixed Point Theory, vol. 7, no. 2, pp. 287–296, 2006. View at Zentralblatt MATH · View at MathSciNet
  23. G. Jungck and B. E. Rhoades, “Erratum: Fixed point theorems for occasionally weakly compatible mappings,” Fixed Point Theory, vol. 9, pp. 383–384, 2008, Fixed Point Theory, vol. 7, no. 2, pp. 287–296, 2006.
  24. M. A. Alghamdi, S. Radenović, and N. Shahzad, “On some generalizations of commuting mappings,” Abstract and Applied Analysis, vol. 2012, Article ID 952052, 6 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. J.-X. Fang and Y. Gao, “Common fixed point theorems under strict contractive conditions in Menger spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 1, pp. 184–193, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. F. Rouzkard, M. Imdad, and H. K. Nashine, “New common fixed point theorems and invariant approximation in convex metric spaces,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 19, no. 2, pp. 311–328, 2012. View at Zentralblatt MATH · View at MathSciNet
  27. H. K. Pathak, R. Rodríguez-López, and R. K. Verma, “A common fixed point theorem using implicit relation and property (E.A) in metric spaces,” Filomat, vol. 21, no. 2, pp. 211–234, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. D. Gopal, M. Imdad, and M. Abbas, “Metrical common fixed point theorems without completeness and closedness,” Fixed Point Theory and Applications, vol. 2012, article 18, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. M. Imdad, J. Ali, and M. Tanveer, “Remarks on some recent metrical common fixed point theorems,” Applied Mathematics Letters, vol. 24, no. 7, pp. 1165–1169, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. N. Hussain and H. K. Pathak, “Subweakly biased pairs and Jungck contractions with applications,” Numerical Functional Analysis and Optimization, vol. 32, no. 10, pp. 1067–1082, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. D. Đorić, Z. Kadelburg, and S. Radenović, “A note on occasionally weakly compatible mappings and common fixed points,” Fixed Point Theory, vol. 13, no. 2, pp. 475–479, 2012. View at MathSciNet
  32. M. Abbas, D. Gopal, and S. Radenović, “A note on recent introduced commutative conditions,” Indian Journal of Mathematics (IJM) Bulletin of the Allahabad Mathematical Society. In press.
  33. M. K. Jain, B. E. Rhoades, and A. S. Saluja, “Fixed point theorems for occasionally weakly compatible expansive mappings,” Journal of Advanced Mathematical Studies, vol. 5, no. 2, pp. 54–58, 2012. View at Zentralblatt MATH · View at MathSciNet
  34. M. Abbas and B. E. Rhoades, “Common fixed point theorems for occasionally weakly compatible mappings satisfying a generalized contractive condition,” Mathematical Communications, vol. 13, no. 2, pp. 295–301, 2008. View at Zentralblatt MATH · View at MathSciNet
  35. A. Aliouche and V. Popa, “Common fixed point theorems for occasionally weakly compatible mappings via implicit relations,” Filomat, vol. 22, no. 2, pp. 99–107, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. G. V. R. Babu and G. N. Alemayehu, “Common fixed point theorems for occasionally weakly compatible maps satisfying property (E.A) using an inequality involving quadratic terms,” Applied Mathematics Letters, vol. 24, no. 6, pp. 975–981, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. A. Bhatt, H. Chandra, and D. R. Sahu, “Common fixed point theorems for occasionally weakly compatible mappings under relaxed conditions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 1, pp. 176–182, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. R. K. Bisht and R. P. Pant, “A critical remark on ‘Fixed point theorems for ocasionally weakly compatible mappings’,” Journal of the Egyptian Mathematical Society, 2013. View at Publisher · View at Google Scholar
  39. H. Bouhadjera, “On unique common fixed point theorems for three and four self mappings,” Filomat, vol. 23, no. 3, pp. 115–123, 2009.
  40. H. Chandra and A. Bhatt, “Fixed point theorems for occasionally weakly compatible maps in probabilistic semi-metric space,” International Journal of Mathematical Analysis, vol. 3, no. 9–12, pp. 563–570, 2009. View at Zentralblatt MATH · View at MathSciNet
  41. S. Chauhan and B. D. Pant, “Common fixed point theorems for occasionally weakly compatible mappings using implicit relation,” The Journal of the Indian Mathematical Society, vol. 77, no. 1–4, pp. 13–21, 2010. View at Zentralblatt MATH · View at MathSciNet
  42. L. B. Ćirić, B. Samet, and C. Vetro, “Common fixed point theorems for families of occasionally weakly compatible mappings,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 631–636, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. N. Hussain, M. H. Shah, and S. Radenović, “Fixed points of weakly contractions through occasionally weak compatibility,” Journal of Computational Analysis & Applications, vol. 13, no. 3, pp. 532–543, 2012.
  44. M. Imdad, J. Ali, and V. Popa, “Impact of occasionally weakly compatible property on common fixed point theorems for expansive mappings,” Filomat, vol. 25, no. 2, pp. 79–89, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  45. M. Imdad and A. H. Soliman, “Some common fixed point theorems for a pair of tangential mappings in symmetric spaces,” Applied Mathematics Letters, vol. 23, no. 4, pp. 351–355, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  46. B. D. Pant and S. Chauhan, “Common fixed point theorem for occasionally weakly compatible mappings in Menger space,” Surveys in Mathematics and its Applications, vol. 6, pp. 1–7, 2011. View at MathSciNet
  47. R. P. Pant and R. K. Bisht, “Common fixed point of pseudo compatible maps,” Revista de la Real Academia de Ciencias, Fisicas y Naturales A, 2013. View at Publisher · View at Google Scholar
  48. K. P. R. Sastry, G. A. Naidu, P. V. S. Prasad, V. Madhavi Latha, and S. S. A. Sastri, “A critical look at fixed point theorems for occasionally weakly compatible maps in probabilistic semi-metric spaces,” International Journal of Mathematical Analysis, vol. 4, no. 25–28, pp. 1341–1348, 2010. View at Zentralblatt MATH · View at MathSciNet
  49. M. H. Shah, S. Simić, N. Hussain, A. Sretenović, and S. Radenović, “Common fixed points theorems for occasionally weakly compatible pairs on cone metric type spaces,” Journal of Computational Analysis and Applications, vol. 14, no. 2, pp. 290–297, 2012. View at Zentralblatt MATH · View at MathSciNet
  50. Deepmala and H. K. Pathak, “Some common fixed point theorems for D-operator pair with applications to nonlinear integral equations,” Nonlinear Functional Analysis & Applications, vol. 18, pp. 205–218, 2013.
  51. R. P. Pant, R. K. Bisht, and D. Arora, “Weak reciprocal continuity and fixed point theorems,” Annali dell'Universitá di Ferrara. Sezione VII. Scienze Matematiche, vol. 57, no. 1, pp. 181–190, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  52. D. K. Patel, P. Kumam, and D. Gopal, “Some discussion on the existence of common fixed points for a pair of maps,” Fixed Point Theory and Applications, vol. 2013, article 187, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  53. W.-Sh. Du, E. Karapinar, and N. Shahzad, “The study of fixed point theory for various multivalued non-self maps,” Abstract & Applied Analysis, vol. 2013, Article ID 938724, 9 pages, 2013. View at Publisher · View at Google Scholar
  54. F. Khojasteh and V. Rakočević, “Some new common fixed point results for generalized contractive multi-valued non-self-mappings,” Applied Mathematics Letters, vol. 25, no. 3, pp. 287–293, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  55. B. D. Rouhani and S. Moradi, “Fixed point of multi-valued generalized Φ-weak contractive mapping,” Fixed Point Theory & Applications, vol. 2010, Article ID 708984, 2010. View at Publisher · View at Google Scholar
  56. M. Abbas and B. E. Rhoades, “Common fixed point theorems for hybrid pairs of occasionally weakly compatible mappings satisfying generalized contractive condition of integral type,” Fixed Point Theory and Applications, vol. 2007, Article ID 54101, 9 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  57. M. Abbas and B. E. Rhoades, “Common fixed point theorems for hybrid pairs of occasionally weakly compatible mappings satisfying generalized contractive condition of integral type,” Fixed Point Theory and Applications, vol. 2008, Article ID 274793, 2 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  58. A. Aliouche and V. Popa, “General common fixed point theorems for occasionally weakly compatible hybrid mappings and applications,” Novi Sad Journal of Mathematics, vol. 39, no. 1, pp. 89–109, 2009. View at Zentralblatt MATH · View at MathSciNet
  59. S. Chauhan and P. Kumam, “Common fixed point theorem for occasionally weakly compatible mappings in probabilistic metric spaces,” Thai Journal of Mathematics, vol. 11, no. 2, pp. 285–292, 2013. View at MathSciNet